Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 33, NWS Nashville, TN

April 28, 20145 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 28, 2014, 12:09 PM CDT for 5 counties in Tennessee. It was in force for 36 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2014, 12:09 PM CDT (17:09 UTC)
Expired
Apr 28, 2014, 12:45 PM CDT
In force
36 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties DeKalb County, TN, Putnam County, TN, Van Buren County, TN, Warren County, TN, White County, TN

The radar

The Nashville radar (KOHX), 118 km from the middle of the area, began a volume at 17:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 12:12 PM CDTTSTM WND DMG6 Wsw Doyle, TNA MICROBURST OCCURRED CAUSING A CAMPER TO ROLL OVER AND A GARAGE TO LOSE PART OF ITS ROOF. SEVERAL LARGE TREES WERE ALSO UPROOTED AT THIS LOCATION. MAXIMUM WIND SPEEDS WERE AROUND 75 MPH.
Apr 28, 12:22 PM CDTTSTM WND DMG12 Sw Sparta, TNSTRUCTURAL DAMAGE TO A GARAGE AND MULTIPLE TREES DOWN ON HWY 136 NEAR ROCK ISLAND IN THE SW CORNER OF THE COUNTY.
Apr 28, 12:25 PM CDTHAIL 1Sparta, TNREPORTED IN SPARTA.
Apr 28, 12:32 PM CDTTSTM WND DMG10 E Sparta, TN2 HOMES SUFFERED ROOF AND SIDING DAMAGE. A GRAIN SILO WAS COMPLETELY DESTROYED. DEBRIS SCATTERED ALL OVER PER EMA. DAMAGE WAS ALONG EASTLAND RD IN FAR EASTERN WHITE COUNTY. POSSIBLE TORNADO.
Apr 28, 12:33 PM CDTTSTM WND DMG11 E Sparta, TNNUMEROUS TREES WERE SNAPPED AND A TRAILERS PORCH WAS DESTROYED. RESIDENTS CLEARLY SAW A ROTATING FUNNEL BEFORE THE DAMAGE OCCURRED. LOCATION IS 1 MILE FURTHER EAST DOWN EASTLAND ROAD FROM THE PREVIOUS DAMAGE REPORT.
Apr 28, 12:36 PM CDTTORNADO13 Ese Sparta, TNINITIAL DAMAGE WAS NOTED JUST SOUTH OF THE INTERSECTION OF DUMPLIN RIDGE ROAD AND EASTLAND ROAD IN NORTHEAST WHITE COUNTY. TREES WERE SNAPPED AND AN OCCUPIED VEHICLE WAS THROWN OFF THEROAD AT THIS LOCATION. DAMAGE CONTINUED APPROXIMATELY 2.1 MILES TOTHE EAST-N
Apr 28, 12:36 PM CDTTORNADO13 Ese Sparta, TNRATED EF1. INITIAL DAMAGE WAS NOTED JUST SOUTH OF THE INTERSECTION OF DUMPLIN RIDGE ROAD AND EASTLAND ROAD IN NORTHEAST WHITE COUNTY. TREES WERE SNAPPED AND AN OCCUPIED VEHICLE WAS THROWN OFF THE ROAD AT THIS LOCATION. DAMAGE CONTINUED APPROXIMATELY 2.1 MILES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 5.2 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 267 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 573 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
267 J/kg
Mixed-layer CIN
-224 J/kg
Mixed-layer LCL
707 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
573 m²/s²
0-3 km storm-relative helicity
616 m²/s²
Significant tornado parameter
0.0
Supercell composite
14.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

149 
WUUS54 KOHX 281709
SVROHX
TNC041-141-175-177-185-281745-
/O.NEW.KOHX.SV.W.0033.140428T1709Z-140428T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1209 PM CDT MON APR 28 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PUTNAM COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN VAN BUREN COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN WARREN COUNTY IN MIDDLE TENNESSEE...
  WHITE COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN DE KALB COUNTY IN MIDDLE TENNESSEE...

* UNTIL 1245 PM CDT

* AT 1206 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS 12 MILES
  NORTHEAST OF MCMINNVILLE...MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SPARTA...DOYLE...BAKERS CROSSROADS AND VIRGIN FALLS STATE NATURAL
  AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. THE SAFEST PLACE IS
INSIDE A STRONG BUILDING...BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3585 8523 3574 8567 3592 8576 3615 8532
      3598 8525 3596 8526 3592 8525 3591 8523
      3590 8522 3589 8523 3587 8522
TIME...MOT...LOC 1709Z 251DEG 39KT 3584 8563

$$

11

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 12:02 PM CDT, 7 minutes earlier.

Area forecast discussion, Apr 28, 12:02 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1202 PM CDT MON APR 28 2014

.MESOSCALE UPDATE...
AS 125 KNOT UPPER JET NOSES IN ACROSS EAST TEXAS/SOUTHERN ARKANSAS
WE ARE BEGINNING TO SEE A NORTHWARD LIFT IN THE RAIN/THUNDERSTORM
AREA THAT HAS REMAINED OVER MUCH OF THE NORTHERN TWO THIRDS OF
MIDDLE TENNESSEE FOR THE LAST SEVERAL HOURS. THIS WILL ALLOW FOR
TEMPS TO WARM AS GO INTO THE AFTERNOON SETTING THE STAGE FOR THE
POTENTIAL FOR DISCRETE SUPERCELL DEVELOPMENT. STILL THINK THE BEST
CHANCE FOR TORNADOES WILL BE OVER SOUTHWESTERN MIDDLE TENNESSEE
DURING THE AFTERNOON HOURS WHERE UPPER SEVENTY TEMP AXIS IS TAKING
AIM. MORE LINEAR STORM DEVELOPMENT WILL BE TAKING PLACE LATER ON
IN THE AFTERNOON IN WESTERN TENNESSEE THAT WILL BE MOVING EASTWARD
LATE AFTERNOON/EVENING THAT WILL LIKELY CONTAIN DAMAGING WINDS AND
LARGE HAIL.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 11 PM CDT THIS EVENING FOR TNZ005>011-
023>034-056>066-075-077>080-093>095.

&&

BOYD
01
Hazardous weather outlook, Apr 28, 9:23 AM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
923 AM CDT MON APR 28 2014

TNZ005>011-023>034-056>066-075-077>080-093>095-291015-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
923 AM CDT MON APR 28 2014

...A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED IN MIDDLE
TENNESSEE TODAY AND TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

SEVERE WEATHER CHANCES WILL INCREASE TODAY AND TONIGHT FOR ALL OF
MIDDLE TENNESSEE...BUT THE MAIN AREA OF FOCUS WILL BE SOUTH OF
INTERSTATE 40 AND WEST OF INTERSTATE 65...WHERE SUPERCELL
THUNDERSTORMS WILL BE MOST LIKELY. THE DEVELOPMENT OF SUPERCELL
THUNDERSTORMS MEANS THE POTENTIAL FOR STRONG LONG TRACK
TORNADOES...AS WELL AS LARGE HAIL AND LOCALIZED FLASH FLOODING.
THE GREATEST CHANCE FOR TORNADOES WILL BE THIS AFTERNOON AND THIS
EVENING...MAINLY AFTER 4 PM.

HEAVY RAINFALL TODAY AND TONIGHT WILL LEAD TO WIDESPREAD 2 TO 4 INCH
AMOUNTS...WITH LOCALLY HIGHER RAINFALL AMOUNTS OF UP TO 6 INCHES
POSSIBLE. WITH THIS MUCH RAIN...FLASH FLOODING WILL BE A THREAT
TODAY AND TONIGHT...AND THUS A FLASH FLOOD WATCH IS IN EFFECT UNTIL
11PM FOR ALL OF MIDDLE TENNESSEE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE ON TUESDAY OVER MOST OF
THE MID STATE...ESPECIALLY DURING THE AFTERNOON AS A COLD FRONT
PASSES OVER THE AREA. DAMAGING STRAIGHT LINE WINDS AND HAIL WILL BE
THE MAIN THREATS.

IN ADDITION TO THE SEVERE WEATHER...FLOODING WILL CONTINUE TO BE A
THREAT THROUGH TUESDAY. WITH ANY ADDITIONAL HEAVY RAIN
TUESDAY...FLASH FLOODING WILL CONTINUE TO BE POSSIBLE AS WELL AS
RIVER AND STREAM FLOODING LIKELY.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL BE NEEDED THROUGHOUT THIS
ACTIVE PERIOD. A FULL AMATEUR RADIO ACTIVATION IS LIKELY THIS
AFTERNOON AND TONIGHT.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

AL

In the hours before

Special weather statement, Apr 28, 8:44 AM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
844 AM CDT MON APR 28 2014

TNZ023-024-056-281430-
HOUSTON-HUMPHREYS-PERRY-
844 AM CDT MON APR 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR HOUSTON...HUMPHREYS AND PERRY
COUNTIES...

AT 843 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SPRINGVILLE TO 12
MILES NORTHEAST OF PARSONS...MOVING EAST AT 40 MPH.

SOME LOCATIONS IN THE PATH INCLUDE NEW JOHNSONVILLE...HURRICANE
MILLS...WAVERLY...TENNESSEE RIDGE...ERIN AND MCEWEN.

SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.

LAT...LON 3578 8798 3592 8793 3593 8793 3593 8800
      3596 8803 3605 8800 3613 8792 3617 8792
      3622 8796 3629 8795 3635 8763 3601 8760
      3592 8767 3591 8770 3585 8771 3578 8776
      3571 8804

13
Special weather statement, Apr 28, 8:54 AM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
854 AM CDT MON APR 28 2014

TNZ005>011-023>034-056>066-075-077>080-093>095-282100-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO...
LAWRENCEBURG...PULASKI
854 AM CDT MON APR 28 2014

...A SIGNIFICANT OUTBREAK OF SEVERE WEATHER IS EXPECTED IN MIDDLE
TENNESSEE THIS AFTERNOON AND TONIGHT...

AN INTENSE AND SLOW MOVING STORM SYSTEM WILL BRING THE POTENTIAL
FOR SEVERE WEATHER TO THE MID STATE THROUGH TUESDAY. THE
ATMOSPHERE OVER MIDDLE TENNESSEE IS FORECAST TO BECOME
INCREASINGLY UNSTABLE TODAY...WITH A SIGNIFICANT OUTBREAK OF
SEVERE THUNDERSTORMS EXPECTED TO DEVELOP BY THIS AFTERNOON AND
CONTINUE INTO TONIGHT. STRONG...LONG-TRACKED TORNADOES ARE
POSSIBLE...AND DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL WILL BE
LIKELY.

ON TUESDAY...THE SAME WEATHER SYSTEM MAY BRING MORE SEVERE
WEATHER...WITH DAMAGING STRAIGHT LINE WINDS AND HAIL EXPECTED TO
BE THE MAIN THREATS ACROSS MOST OF MIDDLE TENNESSEE.

IN ADDITION TO SEVERE THUNDERSTORMS...LOCALIZED FLASH FLOODING IS
ALSO EXPECTED. STORM TOTAL PRECIPITATION AMOUNTS THROUGH LATE
TONIGHT ARE EXPECTED TO AVERAGE BETWEEN 2 AND 4 INCHES...WITH
LOCALLY HIGHER AMOUNTS POSSIBLE. THUS...A FLASH FLOOD WATCH IS IN
EFFECT UNTIL 11PM TONIGHT. HEAVY RAINS TODAY AND TONIGHT WILL
SATURATE THE SOILS...AND ANY ADDITIONAL HEAVY RAINS ON TUESDAY
WILL INCREASE THE RISK OF RUN OFF AND POTENTIAL RIVER AND STREAM
FLOODING AS WELL.

THE TIME TO PREPARE FOR SEVERE WEATHER IS NOW. CHECK YOUR NOAA
WEATHER RADIO FOR FRESH BATTERIES AND HAVE A PLAN IN PLACE FOR
YOU AND YOUR FAMILY TO FOLLOW....AND BE READY TO TAKE QUICK ACTION
IF A TORNADO OR SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR
AREA.

AL
Local storm report, Apr 28, 10:25 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1025 AM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 AM     FLASH FLOOD      HOHENWALD               35.55N  87.56W
04/28/2014                   LEWIS              TN   FIRE DEPT/RESCUE

            FLASH FLOODING REPORTED ON WILDCAT BRANCH ROAD. WATER
            RESCUE OF A DRIVER UNDERWAY.

&&

EVENT NUMBER OHX1400305

TJ
Local storm report, Apr 28, 11:11 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1111 AM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 AM     FLASH FLOOD      10 W COLUMBIA           35.62N  87.23W
04/28/2014                   MAURY              TN   EMERGENCY MNGR

            FLOODING IN HAMPSHIRE REPORTED BY THE EMERGENCY
            MANAGER...WATER AROUND HOUSES AND HIGHWAY 412 IS WASHED
            OUT IN THE AREA.

&&

EVENT NUMBER OHX1400306

LAROSA
Local storm report, Apr 28, 11:31 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1131 AM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 AM     FLASH FLOOD      7 WNW MOUNT PLEASANT    35.60N  87.29W
04/28/2014                   MAURY              TN   LAW ENFORCEMENT

            WATER RESCUE AT THE INTERSECTION OF HWY 166 N AND
            HAMPSHIRE PIKE

&&

EVENT NUMBER OHX1400307

AL
Local storm report, Apr 28, 12:01 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1201 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1151 AM     FLASH FLOOD      LEIPERS FORK            35.90N  87.00W
04/28/2014                   WILLIAMSON         TN   TWITTER

            FLOYD ROAD WAS FLOODED ALONG LIEPERS CREEK.

&&

EVENT NUMBER OHX1400308

TJ

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 5:38 AM CDTSpecial Weather StatementOHXMacon22 min
Apr 28, 5:42 AM CDTSpecial Weather StatementOHXCheatham, Dickson, Robertson33 min
Apr 28, 6:08 AM CDTSpecial Weather StatementOHXDavidson, Macon, Sumner, Trousdale52 min
Apr 28, 6:40 AM CDTSevere Thunderstorm WarningOHXDavidson, Robertson, Sumner35 min
Apr 28, 7:02 AM CDTSpecial Weather StatementOHXWilson43 min
Apr 28, 7:34 AM CDTSpecial Weather StatementOHXWilliamson41 min
Apr 28, 7:53 AM CDTSpecial Weather StatementOHXClay37 min
Apr 28, 7:54 AM CDTFlash Flood WatchOHXBedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more35 hr
Apr 28, 8:44 AM CDTSpecial Weather StatementOHXHouston, Humphreys46 min
Apr 28, 8:59 AM CDTAreal Flood AdvisoryOHXHickman, Lewis, Maury, Perry, Wayne, Williamson6 hr
Apr 28, 9:21 AM CDTFlash Flood WarningOHXCheatham, Dickson, Hickman, Lewis, Perry, Wayne and 1 more5 hr
Apr 28, 10:38 AM CDTFlash Flood WarningOHXMaury, Williamson3 hr
Apr 28, 10:39 AM CDTFlash Flood WarningOHXMaury, Williamson3 hr
Apr 28, 11:21 AM CDTFlash Flood WarningOHXHumphreys4 hr
Apr 28, 11:22 AM CDTRiver Flood AdvisoryOHXDavidson3 hr
Apr 28, 11:31 AM CDTAreal Flood AdvisoryOHXDavidson, Williamson4 hr
Apr 28, 12:32 PM CDTTornado WarningOHXCumberland, Fentress, Putnam, White28 min
Apr 28, 12:42 PM CDTRiver Flood AdvisoryOHXHickman18 hr
Apr 28, 12:58 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress32 min
Apr 28, 1:25 PM CDTAreal Flood WarningOHXMaury, Williamson3 hr
Apr 28, 2:44 PM CDTSpecial Weather StatementOHXCheatham, Dickson, Hickman, Humphreys, Montgomery, Perry46 min
Apr 28, 3:06 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Hickman, Humphreys, Montgomery39 min
Apr 28, 3:54 PM CDTSpecial Weather StatementOHXMaury36 min
Apr 28, 4:00 PM CDTSpecial Weather StatementOHXLewis, Perry, Wayne30 min
Apr 28, 4:43 PM CDTSpecial Weather StatementOHXLawrence32 min
Apr 28, 4:49 PM CDTRiver Flood WarningOHXCheatham32 hr
Apr 28, 5:41 PM CDTSpecial Weather StatementOHXCheatham, Robertson49 min
Apr 28, 5:54 PM CDTSevere Thunderstorm WarningOHXRobertson, Sumner36 min
Apr 28, 5:58 PM CDTRiver Flood AdvisoryOHXHickman3 hr
Apr 28, 5:58 PM CDTRiver Flood AdvisoryOHXPerry3 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.